Modular curves and Ramanujan's continued fraction (Journal Fur die Reine und Angewandte Mathematik (2006) 597, (27-104))

Bryden R Cais, Brian Conrad

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)233-234
Number of pages2
JournalJournal fur die Reine und Angewandte Mathematik
Issue number624
DOIs
StatePublished - Nov 2008
Externally publishedYes

Fingerprint

Modular Curves
Ramanujan
Continued fraction
Die

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{c3acd5c9ffeb4dc2bd242ca73900a262,
title = "Modular curves and Ramanujan's continued fraction (Journal Fur die Reine und Angewandte Mathematik (2006) 597, (27-104))",
author = "Cais, {Bryden R} and Brian Conrad",
year = "2008",
month = "11",
doi = "10.1515/CRELLE.2008.087",
language = "English (US)",
pages = "233--234",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "624",

}

TY - JOUR

T1 - Modular curves and Ramanujan's continued fraction (Journal Fur die Reine und Angewandte Mathematik (2006) 597, (27-104))

AU - Cais, Bryden R

AU - Conrad, Brian

PY - 2008/11

Y1 - 2008/11

UR - http://www.scopus.com/inward/record.url?scp=55249117986&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=55249117986&partnerID=8YFLogxK

U2 - 10.1515/CRELLE.2008.087

DO - 10.1515/CRELLE.2008.087

M3 - Article

SP - 233

EP - 234

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 624

ER -